Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 15, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Feb 11, 2011, 4:45 AM EST. It took effect at Feb 11, 2011, 12:00 PM EST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2011, 4:45 AM EST (09:45 UTC)
- In effect from
- Feb 11, 2011, 12:00 PM EST
- Expired
- Feb 12, 2011, 3:52 PM EST
- In force
- 28 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
620 WHUS73 KAPX 110945 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 445 AM EST FRI FEB 11 2011 LMZ323-342-344>346-111745- /O.NEW.KAPX.SC.Y.0015.110211T1700Z-110212T1700Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 445 AM EST FRI FEB 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO NOON EST SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO NOON EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
6 follow-up statements
849 WHUS73 KAPX 111536 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1036 AM EST FRI FEB 11 2011 LMZ323-342-344>346-112200- /O.CON.KAPX.SC.Y.0015.110211T1700Z-110212T1700Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1036 AM EST FRI FEB 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
457 WHUS73 KAPX 112047 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 347 PM EST FRI FEB 11 2011 LMZ323-342-344>346-120400- /O.CON.KAPX.SC.Y.0015.000000T0000Z-110212T1700Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 347 PM EST FRI FEB 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
922 WHUS73 KAPX 120302 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1002 PM EST FRI FEB 11 2011 LMZ323-342-344>346-121115- /O.CON.KAPX.SC.Y.0015.000000T0000Z-110212T1700Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1002 PM EST FRI FEB 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
635 WHUS73 KAPX 120954 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 454 AM EST SAT FEB 12 2011 LMZ323-342-344>346-121700- /O.CON.KAPX.SC.Y.0015.000000T0000Z-110212T1700Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 454 AM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
048 WHUS73 KAPX 121531 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1031 AM EST SAT FEB 12 2011 LMZ323-342-344>346-122200- /O.EXT.KAPX.SC.Y.0015.000000T0000Z-110212T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1031 AM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
707 WHUS73 KAPX 122052 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 352 PM EST SAT FEB 12 2011 LMZ342-344>346-130400- /O.CAN.KAPX.SC.Y.0015.000000T0000Z-110212T2200Z/ /O.NEW.KAPX.GL.A.0004.110213T2100Z-110214T2100Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 352 PM EST SAT FEB 12 2011 ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ LMZ323-122200- /O.CAN.KAPX.SC.Y.0015.000000T0000Z-110212T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 352 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Feb 11, 4:29 AM EST, 16 minutes earlier.
Area forecast discussion, Feb 11, 4:29 AM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
429 AM EST FRI FEB 11 2011
.SYNOPSIS.../ISSUED AT 428 AM/
COLD TEMPERATURES AND A LIGHT WESTERLY WIND WILL GENERATE CONTINUED
LAKE EFFECT SNOW SHOWERS FOR NORTHERN LOWER MICHIGAN...ALTHOUGH ANY
ACCUMULATIONS WILL BE VERY LIGHT...WITH LESS THAN AN INCH. OUTSIDE
OF THESE LAKE EFFECT SNOW SHOWERS...SKIES WILL BE CLEAR...ALLOWING
OVERNIGHT TEMPERATURES TO DROP BELOW ZERO VERY RAPIDLY. FRIDAY
EVENING...A WARM FRONT ASSOCIATED WITH A LOW PRESSURE SYSTEM IN
ONTARIO...WILL SWEEP THROUGH THE GREAT LAKES REGION...PRODUCING MORE
WIDESPREAD SNOW...WITH MOSTLY THE EASTERN UPPER PENINSULA AND
NORTHWESTERN LOWER SEEING SOME ACCUMULATIONS. THE NEXT CHANCE OF
SNOW...BESIDES LIGHT LAKE EFFECT ON SATURDAY...WILL BE SUNDAY...AS
ANOTHER LOW PRESSURE SYSTEM TRACKS THROUGH THE GREAT LAKES REGION. A
MAJOR CHANGE IN THE WEATHER PATTERN WILL BRING MUCH MILDER
TEMPERATURES NEXT WEEK.
TJL
&&
.SHORT TERM.../ISSUED AT 428 AM/...TODAY
ON THE MIDNIGHT SURFACE ANALYSIS...SHARP TROUGH AXIS EXTENDS
WEST-EAST ACROSS LAKE SUPERIOR...WITH ANOTHER WEAKER CONVERGENCE
AXIS ACROSS NORTHERN LOWER MICHIGAN. LAKE CLOUDS AND LIGHT SNOW
SHOWERS/FLURRIES HAVE BEEN FOCUSED ALONG THIS LATTER FEATURE
TONIGHT...WITH SOME 20+ DBZ RETURNS ALONG/NORTH OF M-32. FARTHER
UPSTREAM...A WARM FRONT EXTENDS FROM THE EASTERN DAKOTAS SOUTHEAST
INTO NORTHWEST MISSOURI IN ROUGHLY THE SAME POSITION IT WAS AS OF
THIS WRITING LAST NIGHT. CLOUDS WITHIN THIS WARM ADVECTION PATTERN
HAVE SPREAD INTO SOUTHWEST MINNESOTA AND IOWA...BUT FARTHER EAST AIR
MASS IS QUITE DRY PER 00Z RAOBS WITH PRECIPITABLE WATER VALUES UNDER
0.10 INCH AT APX/GRB/DTX/INL/MPX.
UPSTREAM WARM FRONT WILL MAKE ITS WAY EAST TODAY...WHILE A SHORT
WAVE TROUGH JUST ENTERING NORTHERN MANITOBA EARLY THIS MORNING DROPS
SOUTHEAST AND CROSSES THE UPPER LAKES TONIGHT. LAKE CLOUDS WILL BE
SOMEWHAT OF A NUISANCE THIS MORNING...LOOKS LIKE SURFACE TROUGH
ACROSS LAKE SUPERIOR IS SINKING FAR ENOUGH SOUTH PER RADAR/SATELLITE
TRENDS THAT CLOUDS AND PERHAPS A FEW SNOW SHOWERS WILL CLIP
WHITEFISH POINT THIS MORNING. ACROSS NORTHERN LOWER CLOUDS ARE
THINNING ACROSS THE TIP OF THE MITT AS FLOW HAS TURNED MORE WESTERLY
WITH A TRAJECTORY OFF THE ICE COVER...WHILE FARTHER SOUTH CLOUDS
WILL PROBABLY TEND TO PERSIST ALONG WITH SOME FLURRIES AS LOW LEVEL
FLOW BACKS MORE SOUTHWEST HEADING INTO THE AFTERNOON. WARM
ADVECTION CLOUD COVER FROM UPSTREAM WILL THICKEN ACROSS THE FORECAST
AREA AS THE AFTERNOON PROGRESSES...WITH ANY ASSOCIATED SNOWFALL
PROBABLY HOLDING OFF UNTIL VERY LATE (MORE LIKELY AN EVENING ISSUE).
AFTERNOON HIGHS EXPECTED TO CLIMB INTO THE LOWER-MID 20S.
JPB
&&
.LONG TERM.../ISSUED AT 428 AM/...TONIGHT AND BEYOND
TONIGHT...SHORT WAVE TROUGH OUT OF MANITOBA WILL CUT THROUGH THE
UPPER GREAT LAKES TONIGHT...AND AS IT DOES WILL BRING A QUICK SHOT
OF COLD ADVECTION BACK INTO NORTHERN MICHIGAN LATE WITH PASSAGE OF A
COLD FRONT. COMBINATION OF WARM ADVECTION WITH APPROACHING WARM
FRONT AND DYNAMIC FORCING WITH THE ARRIVING SHORT WAVE EXPECTED TO
BRING LIGHT SNOW TO THE AREA STARTING EARLY THIS EVENING. SYNOPTIC
COMPONENT EXPECTED TO WANE OVERNIGHT AS SYSTEM PASSES TO THE EAST...
AND RESULTANT SNOW AMOUNTS EXPECTED TO BE ON THE LIGHT SIDE. BUT
THERE WILL BE AN INCREASING LAKE COMPONENT TO THE SNOWFALL OVERNIGHT
AS 850MB TEMPERATURES FALL BACK BELOW -12C AND LOW LEVEL LAPSE RATES
STEEPEN. THERE MAY BE A BAND OF SNOW THAT DEVELOPS ALONG THE COLD
FRONT ACROSS LAKE SUPERIOR THAT SWEEPS ACROSS EASTERN UPPER MICHIGAN
AFTER MIDNIGHT...FOLLOWED BY SOME NORTHWEST FLOW SNOW BANDS THAT
COULD BRING A COUPLE MORE INCHES OF SNOW TO CHIPPEWA COUNTY (WILL GO
WITH 2-4 INCHES). SNOW SHOWERS OFF LAKE MICHIGAN WILL INCREASE AS
WELL WITH WINDS SHIFTING TO THE WEST AND NORTHWEST. DESPITE DECENT
LAPSE RATES INSTABILITY DOESN'T GET TOO CRAZY...BUT POTENTIAL IS
THERE FOR 3+ INCHES OF SNOWFALL ACROSS NORTHWEST LOWER MICHIGAN
ESPECIALLY IN THE HIGHER TERRAIN. GUSTY WEST WINDS WILL ALSO RESULT
IN BLOWING/DRIFTING SNOW...SO MAY EVENTUALLY NEED TO CONSIDER AN
ADVISORY FOR SOME AREAS TONIGHT.
SATURDAY...FAIRLY STRONG SUBSIDENCE SETS IN SATURDAY MORNING IN THE
WAKE OF TONIGHT'S SHORT WAVE PASSAGE...WITH SOME SURFACE RIDGING
BUILDING INTO DURING THE AFTERNOON AHEAD OF YET ANOTHER WARM FRONT
WHICH IS EXPECTED TO SLIDE INTO WISCONSIN SATURDAY EVENING...AND
ACROSS MICHIGAN OVERNIGHT. THERE WILL LIKELY STILL BE LAKE EFFECT
SNOW SHOWERS ONGOING AT DAYBREAK SATURDAY...ESPECIALLY OFF LAKE
SUPERIOR BUT HAVE A HARD TIME THINKING THAT SNOW WILL JUST SHUT OFF
ON LAKE MICHIGAN JUST GIVEN INERTIAL CONSIDERATIONS. THINK WE COULD
STILL SEE A COUPLE MORE INCHES OF SNOW INTO CHIPPEWA COUNTY SATURDAY
MORNING WITH A PRETTY GOOD NORTHWEST FLOW SNOW BAND EXPECTED.
EVENTUALLY WINDS WILL SHIFT SOUTHWEST AS SURFACE RIDGE AXIS BUILDS
INTO THE STATE. BY AFTERNOON...SIMILAR TO TODAY...WARM ADVECTION
CLOUDS WILL THICKEN AND LOWER...WITH SNOW BREAKING OUT DURING THE
LATE AFTERNOON AND EVENING HOURS. CURRENT FORECAST WILL HAVE AN
INCH OR TWO FOR SATURDAY NIGHT FOR THE TIME BEING.
JPB
&&
.MARINE.../ISSUED AT 428 AM/
WINDS WILL PICK UP TODAY OUT OF THE SOUTHWEST ON LAKE MICHIGAN...
THEN SHIFT WESTERLY LATER TONIGHT AS THE TAIL END OF A COLD FRONT
CLIPS THE LAKE. WIND GUSTS AT OR ABOVE 30 KNOTS PROBABLE
TONIGHT...SO A SMALL CRAFT ADVISORY WILL GO UP FOR THE AFTERNOON
HOURS TODAY AND WILL RUN THROUGH MIDDAY SATURDAY. WINDS WILL BACK
TO THE SOUTH AND SOUTHWEST SATURDAY AFTERNOON AHEAD OF ANOTHER WARM
FRONT IMPINGING UPON THE UPPER LAKES.
JPB
&&
.AVIATION.../ISSUED AT 1200 AM/...VALID FOR 06Z TAFS
LIGHT SOUTHWEST FLOW LAKE EFFECT MAY BRING SCATTERED SNOW SHOWERS
TO KPLN AND KAPN EARLY THIS MORNING BEFORE DRIER AIR LIKELY ENDS
ACTIVITY LATER THIS MORNING. MEANWHILE...CLOUDS HAVE SPREAD ALL
THE WAY EAST INTO KAPN...BUT CIGS SHOULD REMAIN LOW END VFR. CLOUDS
WILL THEN THICKEN AND LOWER ON FRIDAY WITH LIGHT SNOW AND MVFR
CIGS/VSBYS EXPECTED TO OVERSPREAD AT LEAST KPLN AND KTVC AT SOME
POINT IN THE AFTERNOON AND CONTINUING INTO FRIDAY NIGHT AS A
SYSTEM MOVES BY TO OUR NORTH.
AJS
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY FROM NOON TODAY TO NOON EST SATURDAY FOR
LMZ323-342-344>346.
&&Hazardous weather outlook, Feb 10, 3:50 PM EST, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 350 PM EST THU FEB 10 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 111100- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 350 PM EST THU FEB 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.